Journal Article

On a multistep method approximating a linear sectorial evolution equation

Nicoletta Del Buono and Adrian T. Hill

in IMA Journal of Numerical Analysis

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 3, pages 481-499
Published in print July 2002 | ISSN: 0272-4979
Published online July 2002 | e-ISSN: 1464-3642 | DOI: https://dx.doi.org/10.1093/imanum/22.3.481
On a multistep method approximating a linear sectorial evolution equation

Show Summary Details

Preview

This paper concerns the linear multistep approximation of an abstract dissipative linear sectorial evolution equation on a Banach space X. We study how well the semigroup generated by a sectorial operator A is approximated by the numerical semigroup generated by a q‐step, strictly A (α)‐stable multistep method. An optimal order error bound is obtained.

Keywords: multistep method; sectorial operator; numerical semigroups

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.